# SDR DHL2003604764

- Difficulty date: June 7, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4611067N
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT END FITTING AT STA 70.000, L-27L CORRODED.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 51-1-20D PG 9, 21, SRM 51-1-21 PG 1.  REMOVED CORROSION FROM END FITTING IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-2-0 PG 21.  REMOVED END FITTING IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW END FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
